Discussions that mention cozaar

High & Low Blood Pressure board


Hi Evelyn, :)

It is possible that your medication is responsible for your arthritis-like symptoms. I am having similar issues with the joints on my fingers. I haven't really done much reading about the different types of arthritis yet. I know that bumpy finger joints sometimes happen from repetitive mechanical stress (such as typing) to the joints over the years, or a previous injury, medication and, of course, are also a consequence of aging. I looked up arthritis in the symptoms section in one of my books. There are many medications listed that can cause this condition. A few of them are altace, avapro, benicar hctz >1%, cozaar, lopressor and micardis. Luckily, the frequency of occurence is fairly low. There are other autoimmune disorders besides gout and arthritis, such as lupus, that can be caused by our medication.

Are the lumps in your joints solid (bony), or soft? I sometimes get pain in just one or two joints - either on one hand, or the other. The rest of the time they don't hurt at all. There is no rhyme or reason. I don't know if this is normal in osteoarthritis. I have yet to do any serious reading about these issues. When I first read about the Marshall Protocol, I thought it strange that anyone should want to do this. This treatment protocol, as you know, involves taking very high doses of benicar with antibiotics over a long period of time. The cost is high and it can take two or three years to see any benefits. I am sure there are many testimonials from people who have been helped by this treatment.

If you are experiencing hair loss, switch to another drug, Evelyn. I would. If the hair loss is from the drug, it is completely reversible. Do you have any vitamin or mineral deficiencies or anemia? They can result in hair loss as well. If you didn't have the arthritic symptoms prior to your treatment with Benicar, switch to something else before your symptoms worsen. No one needs this type of problems.

flowergirl